메뉴 건너뛰기




Volumn 16, Issue , 2005, Pages 253-258

A method for obtaining continuous solutions to multiparametric linear programs

Author keywords

Constrained optimal control; Explicit model predictive control; Linear programming; Multiparametric programming; Quadratic programming

Indexed keywords

CONSTRAINED OPTIMIZATION; MODEL PREDICTIVE CONTROL; QUADRATIC PROGRAMMING;

EID: 79960742655     PISSN: 14746670     EISSN: None     Source Type: Conference Proceeding    
DOI: 10.3182/20050703-6-cz-1902.00903     Document Type: Conference Paper
Times cited : (32)

References (25)
  • 1
    • 0031100306 scopus 로고    scopus 로고
    • A multiparametric programming approach for linear process engineering problems under uncertainty
    • Acevedo, J. and E. N. Pistikopoulos (1997). A multiparametric programming approach for linear process engineering problems under uncertainty. Ind. Eng. Chem. Res. 36, 717-728.
    • (1997) Ind. Eng. Chem. Res. , vol.36 , pp. 717-728
    • Acevedo, J.1    Pistikopoulos, E.N.2
  • 3
    • 0036957343 scopus 로고    scopus 로고
    • Model predictive control based on linear programming - The explicit solution
    • Bemporad, A., F. Borrelli and M. Morari (2002a). Model predictive control based on linear programming - the explicit solution. IEEE Trans. on Automatic Control 47(12), 1974-1985.
    • (2002) IEEE Trans. on Automatic Control , vol.47 , Issue.12 , pp. 1974-1985
    • Bemporad, A.1    Borrelli, F.2    Morari, M.3
  • 4
    • 0036027604 scopus 로고    scopus 로고
    • The explicit linear quadratic regulator for constrained systems
    • Bemporad, A., M. Morari, V. Dua and E. N. Pistikopoulos (2002b). The explicit linear quadratic regulator for constrained systems. Automatica 38(1), 3-20.
    • (2002) Automatica , vol.38 , Issue.1 , pp. 3-20
    • Bemporad, A.1    Morari, M.2    Dua, V.3    Pistikopoulos, E.N.4
  • 5
  • 6
    • 21844507465 scopus 로고
    • On the continuity of the minimum in parametric quadratic programs
    • Best, M. J. and B. Ding (1972). On the continuity of the minimum in parametric quadratic programs. Journal of Optimization Theory and Applications 86(1), 245-250.
    • (1972) Journal of Optimization Theory and Applications , vol.86 , Issue.1 , pp. 245-250
    • Best, M.J.1    Ding, B.2
  • 7
    • 0016483442 scopus 로고
    • On the continuity of the optimal policy set for linear programs
    • Bohm, V. (1975). On the continuity of the optimal policy set for linear programs. SIAM Journal on Applied Mathematics 28, 303-306.
    • (1975) SIAM Journal on Applied Mathematics , vol.28 , pp. 303-306
    • Bohm, V.1
  • 13
    • 0000627541 scopus 로고
    • Multiparametric linear programming
    • Gal, T. and J. Nedoma (1972). Multiparametric linear programming. Managment Science 18, 406-442.
    • (1972) Managment Science , vol.18 , pp. 406-442
    • Gal, T.1    Nedoma, J.2
  • 14
    • 0001114822 scopus 로고
    • Convergence behavior of interior-point algorithms
    • Güler, O. and Y. Ye (1993). Convergence behavior of interior-point algorithms. Mathematical Programming 60, 215-228.
    • (1993) Mathematical Programming , vol.60 , pp. 215-228
    • Güler, O.1    Ye, Y.2
  • 15
    • 26944456757 scopus 로고    scopus 로고
    • Equality set projection: A new algorithm for the projection of ploytopes in halfspace representation
    • University of Cambridge, Cambridge, UK
    • Jones, C. N., E. C. Kerrigan and J. M. Maciejowski (2004). Equality set projection: A new algorithm for the projection of ploytopes in halfspace representation. Technical Report CUED/F-INFENG/TR.463. Deparment of Engineering, University of Cambridge. Cambridge, UK.
    • (2004) Technical Report CUED/F-INFENG/TR.463. Deparment of Engineering
    • Jones, C.N.1    Kerrigan, E.C.2    Maciejowski, J.M.3
  • 17
    • 0001232090 scopus 로고
    • Continuous selections
    • Michaels, E. (1956). Continuous selections. Annals of Mathematics 63, 361-382.
    • (1956) Annals of Mathematics , vol.63 , pp. 361-382
    • Michaels, E.1
  • 18
    • 0023345644 scopus 로고
    • Polyhedral functions and multi-parametric linear programming
    • Schechter, M. (1987). Polyhedral functions and multi-parametric linear programming. Journal of Optimization Theory and Applications 53, 269-280.
    • (1987) Journal of Optimization Theory and Applications , vol.53 , pp. 269-280
    • Schechter, M.1
  • 19
    • 23944437454 scopus 로고    scopus 로고
    • Unique polyhedral representations of continuous selections for convex multiparametric quadratic programs
    • Portland
    • Spjøtvold, J., P. Tøndel and T. A. Johansen (2005). Unique polyhedral representations of continuous selections for convex multiparametric quadratic programs. In: Proc. American Contr. Conf.. Portland.
    • (2005) IProc. American Contr. Conf.
    • Spjøtvold, J.1    Tøndel, P.2    Johansen, T.A.3
  • 20
    • 0037363301 scopus 로고    scopus 로고
    • An algorithm for multi-parametric quadratic programming and explicit MPC solutions
    • Tøndel, P., T. A. Johansen and A. Bemporad (2003a). An algorithm for multi-parametric quadratic programming and explicit MPC solutions. Automatica 39(3), 489-497.
    • (2003) Automatica , vol.39 , Issue.3 , pp. 489-497
    • Tøndel, P.1    Johansen, T.A.2    Bemporad, A.3
  • 22
    • 0016510021 scopus 로고
    • A node method for multiparametric linear programming
    • van der Panne, C. (1975). A node method for multiparametric linear programming. Management Science 21, 1014-1020.
    • (1975) Management Science , vol.21 , pp. 1014-1020
    • Van Der Panne, C.1
  • 23
    • 0017009739 scopus 로고
    • Linear multiparametric programming by multicirteria simplex method
    • Yu, P. L. and M. Zeleny (1976). Linear multiparametric programming by multicirteria simplex method. Management Science 23, 159-170.
    • (1976) Management Science , vol.23 , pp. 159-170
    • Yu, P.L.1    Zeleny, M.2
  • 24
    • 0010886908 scopus 로고
    • A note on the continuity of solutions of parametric linear programming
    • Zhang, X. S. and D. G. Liu (1990). A note on the continuity of solutions of parametric linear programming. Mathematical Programming 47, 143-153.
    • (1990) Mathematical Programming , vol.47 , pp. 143-153
    • Zhang, X.S.1    Liu, D.G.2


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.